# SDR AALA202207057998

- Difficulty date: July 3, 2022
- Submitted: July 5, 2022
- Operation: Air carrier
- Aircraft: N995AN
- Make and model: Airbus A300*
- Aircraft serial: 7301
- Aircraft time: 16,653 hours, 6,438 cycles
- System (JASC): 2213 · Flight Controller
- Part: Control Unit
- Condition: None
- Location: Zone 100 - Fuse
- Stage of operation: DE
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: APPROXIMATELY 30 MINUTES PRIOR TO LANDING AUTO FLIGHT, #1 FLIGHT CONTROL UNIT (FCU) ECAM FAULT.  QRH SYSTEM RESET OK BUT ONLY 5 MINUTES THEN FAULT RE-OCCURRED. AN EMERGENCY WAS DECLARED AND THE AIRCRAFT LANDED AT DFW SAFELY WITHOUT FURTHER INCIDENT. MAINTENANCE REPLACED FLIGHT CONTROL UNIT (FCU) PER AMM 22-18-00. AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK WITH NO FAULTS NOTED.. TT 6460411
